Volume 15 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – N
Nabardi, Kamran
A family of elliptic curves of rank $ >=4$
Nagode, Jamie
Numerical existence and stability of solutions to the distributed spruce budworm model
Naimi, Ramin
Induced subgraphs of Johnson graphs
Najati, Abbas
A Pexider difference associated to a Pexider quartic functional equation in topological vector spaces
Nakada, Yukihide
Some nonsimple modules for centralizer algebras of the symmetric group
Narayan, Darren
Edge-Transitive Graphs and Combinatorial Designs
Intersecting Geodesics and Centrality in Graphs
Leverage centrality of knight's graphs and Cartesian products of regular graphs and path powers
Minimal k-rankings for prism graphs
Minimal rankings for oriented graphs
Narayan, Sivaram
Factor posets of frames and dual frames in finite dimensions
Induced trees, minimum semidefinite rank, and zero forcing
Nash, Jessica
Analysis of steady states for classes of reaction-diffusion equations with hump-shaped density dependent dispersal on the boundary
Naskręcki, Bartosz
Infinite family of elliptic curves of rank at least 4
Nasserasr, Shahla
Integer solutions to x^2 + y^2 = z^2 - k for a fixed integer value k
Naymie, Cassandra
Ncube, Thapelo
Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities
Neftin, Danny
Polynomial Values in Fibonacci Sequences
Negassi, Frehiwet
Pattern avoidance in double lists
Nelson, Anna
Using ciliate operations to construct chromosome phylogenies
Nelson, Dawn
Nelson, Eric
Growth functions of finitely generated algebras
Nelson, Joanna
Reeb dynamics of the link of the $A_n$ singularity
Nelson, Kristina
The number of rational points of hyperelliptic curves over subsets of finite fields
Neugebauer, Jeffrey
Positive symmetric solutions of a second-order difference equation
Solutions of boundary value problems at resonance with periodic and antiperiodic boundary conditions
Nevarez, Brian
The chromatic polynomials of signed Petersen graphs
New, Eric
Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors
Newbery, Sheila
Newlon, Alexandra
Universal Grobner bases of toric ideals of combinatorial neural codes
Newman, Francis
An implementation of scatter search to train neural networks for brain lesion recognition
Newman, Heather
Edge-Transitive Graphs and Combinatorial Designs
Newman, Michael
Free and very free morphisms into a Fermat hypersurface
Newsome, Michael
Spectral characterization for von Neumann's iterative algorithm in $\mathbb{R}^n$
Nghiem, Son
Factor posets of frames and dual frames in finite dimensions
Nguyễn, Hiêú
New approximations for the area of the Mandelbrot
Nicholson, Neil
On weak lattice point visibility
Nicol, Skylar
On the preservation of properties by piecewise affine maps of locally compact groups
Nielsen, Candice
Nielsen, Jasmine
New methods to find patches of invisible integer lattice points
Nigam, Arjun
Filtering cohomology of ordinary and Lagrangian Grassmannians
Niknam, Assadollah
Some numerical radius inequalities for Hilbert space operators
Niziolek, Alexander
Some results on the sums and products of real numbers
Noblett, Nicholas
A note on non-residually solvable hyperlinear one-relator groups
Nordstrom, Hans
Norris, Bryce
Investigating cholera using an SIR model with age-class structure and optimal control
Norton, John
The tropical semiring in higher dimensions
Norton, Trevor
Combinatorial curve neighborhoods for the affine flag manifold of type $A_1^1$
Novotny, Sarah
Minimal rankings for oriented graphs
Nuno, Michelle
On A Randomly Accelerated Particle
Nurbekyan, Levon
Existence of positive solutions for an approximation of stationary mean-field games
Nwobbi, Lotenna
Nyman, Kathryn
Properties of generalized derangement graphs